# SDR F3LA2024101400152

- Difficulty date: September 21, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N349FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8766
- Aircraft time: 17,256 hours, 7,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347267901600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO NR 15636.0290 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. 733946: FLOOR BEAM IN AFT WET AREA, L/H SIDE HAS CORROSION ON UPPER SURFACE.    FLOOR BEAM IN AFT WET AREA L/H SIDE REMOVED AND REPLACED IAW A320 SRM 51-42-11. FLOOR BEAM P/N D5347267901600 TAG # 3665673 FR66 TO FR70 Y765 APPLIED CI.C IAW A320 SRM 51-23-12 PARAGRAPH 2A 12ACB1. MX ACTION IS ACCEPTABLE.
